# SDR 4519203142005

- Difficulty date: March 14, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N433FX
- Make and model: Lear 45LEAR
- Aircraft serial: 192
- Aircraft time: 2,015 hours, 1,492 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 6621000000073
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND COCKPIT WITH HIGH HEAT ALSO AN AMBER CABIN DUCT OVERHEAT CAS MESSAGE ILLUMINATED.  CREW REPORTED IN A CLIMB AMBER ICAS (CAB DUCT OVHT) CAME UP.  CREW REPORTED CABIN TEMP WAS SHOWING 91F.  CREW SELECTED MANUAL TEMP CONTROL AND NO CHANGE.  THE CABIN TEMP CONT CARROT RED X'ED.  CREW REPORTED SMOKE STARTED TO COME INTO CABIN.  AIRCRAFT RETURNED TO THE AIRPORT.  CREW NOTICED NOW THE COCKPIT CONT CARROT RED X'ED AND CABIN CARROT WAS BACK NOW ON THE ICAS.  FIRE DEPARTMENT MEASURED CABIN TEMP AND FOUND 114F AFTER THE DOOR HAD BEEN OPEN FOR SOME TIME.  EMERGENCY PRESSURIZATION VALVES ARE NOT OPENING. REPLACED LT HIGH PRESSURE VALVE AND ECS CONTROLLER AND CABIN TEMP CONTROL VALVE.  OPS CHECK NORMAL
